CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-10 of 23 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Algorithms for the metric ring star problem with fixed edge-cost ratio 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2021, 卷号: 42, 期号: 3, 页码: 499-523
Authors:  Chen, Xujin;  Hu, Xiaodong;  Jia, Xiaohua;  Tang, Zhongzheng;  Wang, Chenhao;  Zhang, Ying
Favorite  |  View/Download:42/0  |  Submit date:2022/04/02
Ring star  Approximation algorithms  Heuristics  Local search  Connected facility location  
Tight efficiency lower bounds for strategy-proof mechanisms in two-opposite-facility location game 期刊论文
INFORMATION PROCESSING LETTERS, 2021, 卷号: 168, 页码: 6
Authors:  Chen, Xujin;  Hu, Xiaodong;  Tang, Zhongzheng;  Wang, Chenhao
Favorite  |  View/Download:93/0  |  Submit date:2021/04/26
Facility location game  (Universally) strategy-proof mechanism  Approximation algorithms  Inapproximability  
The efficiency of Nash equilibria in the load balancing game with a randomizing scheduler 期刊论文
THEORETICAL COMPUTER SCIENCE, 2020, 卷号: 838, 页码: 180-194
Authors:  Chen, Xujin;  Hu, Xiaodong;  Wang, Chenhao;  Wu, Xiaoying
Favorite  |  View/Download:104/0  |  Submit date:2020/11/18
Load balancing game  Price of anarchy  Price of stability  Decision-making principle  Nash equilibrium  
On weak Pareto optimality of nonatomic routing networks 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2020, 页码: 19
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong
Favorite  |  View/Download:97/0  |  Submit date:2020/05/24
Nonatomic selfish routing  Nash equilibrium  Weakly Pareto optimal  Multi-commodity network  
Covering Triangles in Edge-Weighted Graphs 期刊论文
THEORY OF COMPUTING SYSTEMS, 2018, 卷号: 62, 期号: 6, 页码: 1525-1552
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong;  Tang, Zhongzheng
Favorite  |  View/Download:143/0  |  Submit date:2018/07/30
Triangle cover  Triangle packing  Linear 3-uniform hypergraphs  Combinatorial algorithms  
Approximation algorithms for pricing with negative network externalities 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2017, 卷号: 33, 期号: 2, 页码: 681-712
Authors:  Cao, Zhigang;  Chen, Xujin;  Hu, Xiaodong;  Wang, Changjun
Favorite  |  View/Download:99/0  |  Submit date:2018/07/30
Pricing  Approximation algorithms  NP-hardness  Social networks  Random networks  Negative externalities  
Network Characterizations for Excluding Braess's Paradox 期刊论文
THEORY OF COMPUTING SYSTEMS, 2016, 卷号: 59, 期号: 4, 页码: 747-780
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
Nonatomic selfish routing  Braess's paradox  Single-commodity network  Multcommodity network  Series-parallel graph  
Approximation for the minimum cost doubly resolving set problem 期刊论文
THEORETICAL COMPUTER SCIENCE, 2016, 卷号: 609, 页码: 526-543
Authors:  Chen, Xujin;  Hu, Xiaodong;  Wang, Changjun
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
Source location  Doubly resolving set  Approximation algorithms  Polynomial-time solvability  Metric dimension  
Efficient Mechanism Design for Online Scheduling 期刊论文
JOURNAL OF ARTIFICIAL INTELLIGENCE RESEARCH, 2016, 卷号: 56, 页码: 429-461
Authors:  Chen, Xujin;  Hu, Xiaodong;  Liu, Tie-Yan;  Ma, Weidong;  Qin, Tao;  Tang, Pingzhong;  Wang, Changjun;  Zheng, Bo
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
Deterministic risk control for cost-effective network connections 期刊论文
THEORETICAL COMPUTER SCIENCE, 2011, 卷号: 412, 期号: 3, 页码: 257-264
Authors:  Alvarez-Miranda, Eduardo;  Chen, Xujin;  Hu, Jie;  Hu, Xiaodong;  Candia-Vejar, Alfredo
Favorite  |  View/Download:93/0  |  Submit date:2018/07/30
Polynomial time algorithms  Interval data  Network design